MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Weight and ethnicity: unknown, information not provided.If implanted, explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Device evaluation: product testing could not be performed since the product was not returned for evaluation.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.There are no discrepancies found during the mrr (manufacturing record review).The search revealed one complaint from this production order number, not a device problem and is void.No product deficiency was identified in that case.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a three piece lens was needed due to capsule rupture and the implanted one piece lens (pcb00) was removed and replaced with za9003 model intraocular lens.There was no patient injury.No further information available.
 
Additional Manufacturer Narrative
Corrected data: h6: type of investigation (codes) 3331 and 4109 were explained in h10 text in the initial mdr submitted but codes were inadvertently not indicated in these sections.Therefore, updating the following sections as correction: section h6: type of investigation: 3331 and 4109.Additional information received revealed that no further intervention was needed and device evaluation was completed.Device evaluation: only the original box, some labels and implant notification card were received.No device received.As the product does not return for the evaluation, the complaint cannot be confirmed and either a product deficiency can be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11682796
Report Number2648035-2021-07618
Device Sequence Number19725426
Product Code HQL
UDI-Device Identifier05050474558250
UDI-Public(01)05050474558250(17)210919
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2021
Device Model NumberPCB00
Device Catalogue NumberPCB0000195
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;